# SDR HEEA083764

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,043 hours
- Engine: Allsn 250C*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Lead
- Part number: 23060816
- Condition: Failed
- Location: Igniter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER FAILED TO START. REPLACED WITH SERVICEABLE PART.
